# SDR DALA2025101407498

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 62,525 hours, 32,538 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 G5 GALLEY HAS DELAMINATION REPORTED IN TROLLEY RETAINER BLOCK COMPARTMENT 510, 511, AND 512 ON EMPOWER NR 327, 328, AND 329. CORRECTIVE ACTION: REPLACED PER ERA 629680-14. (1249884)
